Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Contacts Login
Home Print this page Email this page Users Online: 346

  Article Access Statistics

Year : 2015 | Volume:  3 | Issue Number:  2 | Page:  39-43

ORIGINAL ARTICLE

Fractal dimension of the mandibular trabecular bone measured on digital and digitized images
Oliveira Matheus Lima, Saraiva Juliana Alcaras, Scaf Gulnara, Monteiro Loffredo Leonor Castro, Tosoni Guilherme Monteiro

Number of times this article was viewed 3965
Number of times this article has been printed  from the site 148
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal